Null 2-type space-like submanifolds of E-t(5) with normalized parallel mean curvature vector


Dursun U.

BALKAN JOURNAL OF GEOMETRY AND ITS APPLICATIONS, vol.11, no.2, pp.61-72, 2006 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2006
  • Title of Journal : BALKAN JOURNAL OF GEOMETRY AND ITS APPLICATIONS
  • Page Numbers: pp.61-72

Abstract

The purpose of this article is to classify 3-dimensional null 2-type space-like submanifolds of the pseudo-Euclidean space E-t(5) which are constructed from the eigenfunctions of the Laplacian with two eigenvalues 0 and nonzero constant lambda, under certain assumptions.